Results 1 to 6 of 6
Like Tree2Likes
  • 1 Post By Iwantoff2013
  • 1 Post By Iwantoff2013
How find anti-seizure meds for Tramadol c/t
  1. #1
    Maya30 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    24

    Exclamation How find anti-seizure meds for Tramadol c/t

    Hi,
    I already posted something about doing c/t with Tramadol. I have no more pills left so I have to do c/t. I am advised to take anti-seizure meds as there is the risk for this drug. I have no idea how to find these or what kind of doc to go to! Any ideas?
    Btw, about my use with tramadol I did 400 mg/day for 11 months. I have only 4 pills left and kept them for the worst days ahead. I am just scared of the seizure parts. I need real help as I have to find these meds within the next day or two.
    Thanks

  2. #2
    Maya30 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    24

    Default

    This is a resolved issue

  3. #3
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Quote Originally Posted by Maya30 View Post
    This is a resolved issue
    How's it going with the CT detox? What anti-seizure med are you taking? Hope you're doing ok!!

    Kat
    Maya30 likes this.

  4. #4
    Maya30 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    24

    Default

    Thank you Kat. I got gabapentin; I am in day 2 now. I have no energy and have some body pain; but with the help of the meds I can at least sit up. The meds help a lot as they minimize the the very uncomfortable feeling; but they also keep me sleepy which I prefer. Fortunately i have no work this week; I stay home and only watch Friends. And I cry at almost every scene. This is so far. I will update other days also.

  5. #5
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Quote Originally Posted by Maya30 View Post
    Thank you Kat. I got gabapentin; I am in day 2 now. I have no energy and have some body pain; but with the help of the meds I can at least sit up. The meds help a lot as they minimize the the very uncomfortable feeling; but they also keep me sleepy which I prefer. Fortunately i have no work this week; I stay home and only watch Friends. And I cry at almost every scene. This is so far. I will update other days also.
    Wow, I didn't realize Gabapentin was an anti-seizure med. My doctor prescribed that to me to help with general WD symptoms when I was tapering off Subutex. Interesting.

    Sorry you're not feeling so hot. Please be sure to monitor your symptoms. If you start slurring your speech or get dizzy spells you may need medical attention. WD from Tramadal is like a double whammy because it acts like an opiate and SSRI. Hopefully it won't come to that.

    Hope you're able to get some rest.
    Kat
    Maya30 likes this.

  6. #6
    Maya30 is offline Junior Member
    Join Date
    Jan 2015
    Posts
    24

    Default

    Thanks. Yes Gaba is anti-seizure and then later I was surprised to find out it also helps with other symptoms of WD. The meds have suppressed most of the uncomfortable symptoms but at the same time have made me sleepy and tired. Sometime I feel mild dizziness which passes quickly. Hopefully it will all be ok.
    Thanks a lot for your concern.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22